# SDR UALA2013072505239

- Difficulty date: July 20, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 48,142 hours, 19,653 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TURN OFF.   CYCLED NO SMOKING SWITCH TO OFF AND LIGHTS WENT OFF NORMALLY.
